# SDR DALA2015051403257

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 24a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT  IN FWD CARGO COMPARTMENT ON FRAME 24A BETWEEN STR 42R TO STR 43R,  L=0.245", W=0.135", D=0.002".  SSI532180.  REPLACED CLEAT IN FWD CARGO COMPARTMENT ON FRAME 24A BETWEEN STRINGER 42R TO STR 43R IAW SRM 51-72-11 AND DWG D53291712.
